MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.18.414
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930)
Date of Event 11/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 december 2020: lot 1907055: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2000871.Batch review performed on 07 december 2020: lot 2000871: (b)(4) items manufactured and released on 24-jun-2020.Expiration date: 2025-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot.2006537.Batch review performed on 07 december2020: lot 2006537: (b)(4) items manufactured and released on 27-aug-2020.Expiration date: 2025-08-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: cup: mpact 01.32.154mh acetabular shell ø54 multi-hole (k132879) lot.1811207.Batch review performed on 07 december 2020: lot 1811207: (b)(4) items manufactured and released on 08-apr-2019.Expiration date: 2024-03-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 14 days after primary surgery, reporting pain due to a fractured acetabulum, and due to signs of an infection.The cause of the fracture is unknown, and the pathogen is unknown for the infection.The surgeon performed a washout for the infection and cabled and plated the fracture, and revised the liner, stem, cup, and head.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11053922
Report Number3005180920-2020-00955
Device Sequence Number2665645
Product Code LZO
UDI-Device Identifier07630040720137
UDI-Public07630040720137
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Catalogue Number01.18.414
Device Lot Number1907055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;